# SDR ASOA20141228001

- Difficulty date: December 28, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 33,070 hours, 24,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY PROXIMITY LIGHT STRIP INOPERATIVE AT SEAT 1 & 2.  MAINTENANCE REPLACED  LIGHT.  OPS CHECKED GOOD.
